Title: Some characterizations of totally umbilical surfaces in three-dimensional warped product spaces
Authors: Haesen, Stefan # ×
Issue Date: 2007
Publisher: Springer-Verlag Wien
Series Title: Monatshefte für Mathematik vol:152 pages:303-314
ISSN: 0026-9255
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science